# SDR ASAA2017120222746

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 40,655 hours, 12,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED L1 SLIDE EMERGENCY LIGHT IAW B737-800 AMM 33-51-04-960-801. OPS CKS GOOD.
